MathSciNet Relay Station
MathSciNet bibliographic data
MR173708 20.40
Liebeck, H. Outer automorphisms in nilpotent $p$-groups of class $2$. J. London Math. Soc. 40 1965 268–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement